Couldn't find what you looking for?

TRY OUR SEARCH!

I usually get pin point migraines once or twice a year...have had them for years now..not even sure how long..now starting last friday morning..my head started to hurt..a sharp needle like pain in the top of my head..this is normal for my migraines..the problem im havin is that it is now a week later and im still having this pain..along with a serious knot in the muscle right behind my right ear..running up the back of my neck..it feels like the 2 are connected somehow..now just a side note..i recently quit abusing opiates..have had them prescribed to me for a couple years now..just tired of living off of them. I guess my question is, is this current headache and neck pain just some last trails of withdrawals..or something more serious..a 7 day headache is a bit much..even for me..my migraines usually last 3-4 days..any opinions are greatly appreciated..

Loading...

You need to go to either your doctor for medications, you might even be to long with the headache for the Triptans to work anymore but you need to try.  Or to the ER at your nearest hospital, seeing as it has hung around for so long already.  You do need to make sure it is nothing more serious.  I am also suffering from headaches right now which is why I am giving you this advice.  Good luck

Reply

Loading...


Sorry I forgot to add that I don't believe it's due to withdrawal but again your doctor or ER doctor will make that call.
Reply

Loading...